STABILITY OF INTERVAL POSITIVE FRACTIONAL DISCRETE-TIME LINEAR SYSTEMS

Tadeusz Kaczorek

Abstract

The aim of this work is to show that interval positive fractional discrete-time linear systems are asymptotically stable if and only if the respective lower and upper bound systems are asymptotically stable. The classical Kharitonov theorem is extended to interval positive fractional linear systems.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (A 25 pkt)
Issue year2018
Vol28
No3
Pages451-456
Publication size in sheets0.5
Keywords in Englishinterval system; positive system; fractional system; linear discrete-time system; stability
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2018-0034
LanguageEnglish
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.44; WoS Impact Factor: 2017 = 1.694 (2) - 2017=1.712 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back